# SDR 96ZZZX5942

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N180HA
- Make and model: Hiller UH-12E
- Aircraft serial: HA3080
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 5143711
- Condition: Cracked
- Location: M/R Head
- Part time: 823 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND INSIDE CONICAL SURFACE DURING PRE-FLIGHT INSPECTION.  CRACKING IN THIS AREA IS COMMON.
